# SDR RRXA991098

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 491 & 503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CRACKS, RIGHT  WING, L/E JUST FWD O/B SLOT AT STA XFS 503.789 AND STA XFS 491.193.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  CRACKS ACCEPTABLE AS IS PER FAA APPROVED TENNESSEE TECH SERVICES DER ENGINEERING SKETCH NR EO-99-085 WITH APPROVED 8110-3, DATED MAY 21, 1999.
